# SDR DL72S953359

- Difficulty date: August 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N409DA
- Make and model: Boeing 727232
- Aircraft serial: 21153
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 7 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 7 SLAT COVE SKIN SUPPORT ANGLE HAS .5 CRACK BELOW THERMAL ANTI-ICE DUCT.  FOUND DURING E-1 LTR CK TPAMM, REPAIRED PER M/M 57-54-0.
